Couldn't find what you looking for?

TRY OUR SEARCH!

My sister has problems with menstruations. She has great pain during her periods, that time is a nightmare for her and it is affecting all of us. I am very worried for her, she has been drinking Voltaren for the pain, but after few tablets she gained rash on the skin. We are not sure if it was caused by the drug, or by something she ate. Anyone here allergic to Voltaren?

Loading...

I had similar experience, but the doctor could not tell me whether I was allergic specifically to Voltaren or the entire group of pain relievers (non steroidal drugs). Voltaren, as the other drugs from that group could cause several symptoms, such as skin rash, headache, diarrhea, buzzing. If you use it for a long period, ulcers might occur because of the damaged stomach.
Reply

Loading...

I have reacted with a severe rash to Voltaren the last 3 times I have taken it. Including 2 hours ago. I am not taking it ever again as I look unsightly for about 4 hours. And it feels bloody aweful being this itchy!
Reply

Loading...

Well, I am a man.  My allergic reaction to voltaren is that I took it for intense neck pain only yesterday and immediately after (actually less than one hour after) I felt some numbness in the mouth, my eyes turned red and my face was swollen.  I don't intend to take it again.

Reply

Loading...

I went into anaphylaxis after taking Voltaren and my allergist determined I am allergic to it, happened over night, no prior problems. I have to avoid all nsaids in that category now like Advil.
Reply

Loading...